# SDR MASA200700686

- Difficulty date: October 12, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N17337
- Make and model: Cndair CL6002B19
- Aircraft serial: 7337
- Aircraft time: 20,712 hours, 16,276 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2894, PHX - OUTER DOOR HANDLE WILL NOT CLOSE.  MX ADJUSTED INNER DOOR STOW HANDLE.
